Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 7, Issue 1, Pages 35-51

An inverse problem for evolution inclusions

Department of Mathematics, University of British Columbia, Vancouver V6T 1Z2, BC, Canada

Received 18 May 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An inverse problem, the determination of the shape and a convective coefficient on a part of the boundary from partial measurements of the solution, is studied using 2-person optimal control techniques.